HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Stability of a stationary solution for evolving boundaries of symmetric three-phases driven by surface diffusion

Files in This Item:
pre471.pdf1.58 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83617

Title: Stability of a stationary solution for evolving boundaries of symmetric three-phases driven by surface diffusion
Authors: Ito, K. Browse this author
Kohsaka, Y. Browse this author
Keywords: free boundary problem
triple junction
global existence
stability
surface diffusion
Issue Date: 1-Sep-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 471
Start Page: 1
End Page: 36
Abstract: We prove that the sharp interface model for a three-phase boundary motion by surface diffusion proposed by H. Garcke and A. Novick-Cohen admits a unique global solution provided the initial data fulfills a certain symmetric criterion and is also close to a minimizer of the energy under an area-constraint. This minimizer is also a stationary solution of the present model. Moreover we prove that the global solution converges to the minimizer of the energy as time goes to infinity.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69221
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University